Addendum to: Multilevel dual approach for pricing American style derivatives [ MR3105931]. Belomestny, D., Joshi, M., & Schoenmakers, J. Finance Stoch., 19(3):681–684, 2015.
Paper doi bibtex @article {MR3369443,
AUTHOR = {Belomestny, Denis and Joshi, Mark and Schoenmakers, John},
TITLE = {Addendum to: {M}ultilevel dual approach for pricing {A}merican
style derivatives [ {MR}3105931]},
JOURNAL = {Finance Stoch.},
FJOURNAL = {Finance and Stochastics},
VOLUME = {19},
YEAR = {2015},
NUMBER = {3},
PAGES = {681--684},
ISSN = {0949-2984},
MRCLASS = {91G60 (60G40 65C05)},
MRNUMBER = {3369443},
DOI = {10.1007/s00780-015-0267-x},
URL = {https://doi.org/10.1007/s00780-015-0267-x},
}
Downloads: 0
{"_id":"fekdrrP7y2jYHanrC","bibbaseid":"belomestny-joshi-schoenmakers-addendumtomultileveldualapproachforpricingamericanstylederivativesmr3105931-2015","authorIDs":["EfLFmBwH4H7ns26SJ"],"author_short":["Belomestny, D.","Joshi, M.","Schoenmakers, J."],"bibdata":{"bibtype":"article","type":"article","author":[{"propositions":[],"lastnames":["Belomestny"],"firstnames":["Denis"],"suffixes":[]},{"propositions":[],"lastnames":["Joshi"],"firstnames":["Mark"],"suffixes":[]},{"propositions":[],"lastnames":["Schoenmakers"],"firstnames":["John"],"suffixes":[]}],"title":"Addendum to: Multilevel dual approach for pricing American style derivatives [ MR3105931]","journal":"Finance Stoch.","fjournal":"Finance and Stochastics","volume":"19","year":"2015","number":"3","pages":"681–684","issn":"0949-2984","mrclass":"91G60 (60G40 65C05)","mrnumber":"3369443","doi":"10.1007/s00780-015-0267-x","url":"https://doi.org/10.1007/s00780-015-0267-x","bibtex":"@article {MR3369443,\n AUTHOR = {Belomestny, Denis and Joshi, Mark and Schoenmakers, John},\n TITLE = {Addendum to: {M}ultilevel dual approach for pricing {A}merican\n style derivatives [ {MR}3105931]},\n JOURNAL = {Finance Stoch.},\n FJOURNAL = {Finance and Stochastics},\n VOLUME = {19},\n YEAR = {2015},\n NUMBER = {3},\n PAGES = {681--684},\n ISSN = {0949-2984},\n MRCLASS = {91G60 (60G40 65C05)},\n MRNUMBER = {3369443},\n DOI = {10.1007/s00780-015-0267-x},\n URL = {https://doi.org/10.1007/s00780-015-0267-x},\n}\n\t\t\n","author_short":["Belomestny, D.","Joshi, M.","Schoenmakers, J."],"key":"MR3369443","id":"MR3369443","bibbaseid":"belomestny-joshi-schoenmakers-addendumtomultileveldualapproachforpricingamericanstylederivativesmr3105931-2015","role":"author","urls":{"Paper":"https://doi.org/10.1007/s00780-015-0267-x"},"metadata":{"authorlinks":{"belomestny, d":"https://denbel.github.io/Publications"}},"downloads":0},"bibtype":"article","biburl":"https://dl.dropboxusercontent.com/s/3bl7mcmm3sivbhc/mathscinet.bib","creationDate":"2020-12-15T16:25:53.380Z","downloads":0,"keywords":[],"search_terms":["addendum","multilevel","dual","approach","pricing","american","style","derivatives","mr3105931","belomestny","joshi","schoenmakers"],"title":"Addendum to: Multilevel dual approach for pricing American style derivatives [ MR3105931]","year":2015,"dataSources":["PQTjMhEY5a6W9ve3v","cbSQWShtd2dER8vAa"]}